MAUDE Adverse Event Report: STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660090S
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned , since it is implanted in patient therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
During the insertion of the gamma 4 u lag screw, compression was applied by gently hitting it with a hammer, but the compressed fracture area became deviated.Surgeon was not satisfied with the gap (non union) present in compressed fracture.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was implanted and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The lag screw insertion was completed successfully.After hammering, the fracture was open but could not be repaired, so the surgery was completed as is.The surgeon was dissatisfied with the gapping of the fracture site.More detailed information about the complaint event, e.G.X-ray in m-l- view, must be available in order to determine the root cause of the complaint event.At the end of the surgery, it is the responsibility of the surgeon if he leaves the patient as is.Based on investigation, the root cause was attributed to a user related issue.With available information a product deficiency was not verified.In case we receive further substantial information we reserve the right re-open the case and to re-assess the root cause.
 
Event or Problem Description

Brand Name
RC LAG SCREW GAMMA4 Ø10.5X90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19625781
Report Number0009610622-2024-00310
Device Sequence Number8085124
Product Code HSB
UDI-Device Identifier07613327591804
UDI-Public07613327591804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660090S
Device Lot NumberK1B2812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight70 KG